IIUM Repository

Stochastic models of heredity rhesus factor

Ganikhodjaev, Nasir and Jamal Ibrahim, Daoud and Usmanova, Makhsuma (2010) Stochastic models of heredity rhesus factor. Australian Journal of Basic and Applied Sciences, 4 (8). pp. 3306-3310. ISSN 1991-8178

PDF - Published Version
Download (45kB) | Preview


We consider linear and nonlinear stochastic models of transmission Rhesus factor from parents to their offspring and show that in long run behavior the frequency of Rhesus factor be the same.

Item Type: Article (Journal)
Additional Information: 4430/3742
Uncontrolled Keywords: Markov Chain; Quadratic Stochastic Operator; Rhesus factor; Heredity
Subjects: H Social Sciences > HA Statistics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering
Kulliyyah of Engineering > Department of Biotechnology Engineering
Depositing User: Assoc.Prof.Dr Jamal Daoud
Date Deposited: 20 Sep 2011 14:02
Last Modified: 20 Sep 2011 14:02
URI: http://irep.iium.edu.my/id/eprint/3742

Actions (login required)

View Item View Item


Downloads per month over past year